# SDR AU010351

- Difficulty date: April 9, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Condition: Misinstalled
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ESCAPE SLIDE FITTED TO DOOR LT 1 INCORRECTLY FITTED FOLLOWINGHEAVY MAINTENANCE. INSPECTION FOUND THAT THE SLIDE BAR WAS IN THE STOWED (TRANSPORT) POSITION AND WAS NOT CONNECTED TO THE GIRT BAR. FURTHER INVESTIGATION FOUND THAT THE ESCAPE SLIDES ONTHE  OTHER THREE DORS (LH2, RH1 AND RH2) WERE SIMILARLY INCORRECTLY  FITTED. PERSONNEL/MAINTENANCE ERROR.
